MathSciNet Relay Station
MathSciNet bibliographic data
MR1179590 22E30 (22E25)
Müller, Detlef A homogeneous, globally solvable differential operator on a nilpotent Lie group which has no tempered fundamental solution. Proc. Amer. Math. Soc. 121 (1994), no. 1, 307–310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement